Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mace0031

Member
  • Content Count

    24
  • Joined

  • Last visited

Community Reputation

0 Neutral

About mace0031

  • Rank
    New Member
  1. use Dove moisturizer for sensitive skin (there is a day treatment and a night treatment.. they work great!! i suffered from terribley dry and flakey skin while on accutane too.. )
  2. my derm started me out at 80 mg per day. (my last day of a 6 month treatment plan is today.. ) I only way 113 and am 5'2''.. and my acne was rather mild... i just can't take antiobiotics.. I didn't have a terrible initial break out.. My derm has this theory that, the longer you take accutane, the higher the dosage, the more likely your accutane will not return.. That is why he put me on such a high does.. and i've been virtually clear since the beginning of june.. and i am not ending my tre
  3. Hello.. I've been on Accutane at 80 mg per day for 6 full months.. (today is my last day.. wahoo!) Anyways.. I'm not a big drinker during the week. but i do go out to the bars on fri an sat nights.. I do drink quite a bit.. And I must say that I have been pretty hammered.. At least one night of the weekend i get pretty drunk and the other i take it easy and only have a few drinks.. anyways.. i haven't had any problems.s. and i got blood tests done every 4 weeks.. and all my results have consisi
  4. I don't think you should have any problems.. But you must realized that the shorter time you are on accutane the more likely your acne will return.. but most treatments ranger anywhere from 12-25 weeks.. It all depends on your derm.. Today is my last day of accutane (80 mg per day for 6 months).. Even though i've been clear since the beginning of June.. My derm decided to keep me on because he says the longer you are on at a higher dose.. the more likely your acne will not return..
  5. acidophilus and BioBeads Will these help combat/prevent YI's even though I am not on an antibiotic??? Thanks
  6. i wish mine was that cheap.. i have a great health insureance plan.. ( i work for blue cross blue shield of mn).. but i've been taking the generic Sotret.. and for 60 pills at 40 mg a piece. its costs me 100$ a month for that prescription.. so all in all. i bought 6 prescriptions (6 months) = $600.. plus the 20$ a month copay for each dr visit.. so roughly i spent 720$ for this 6 month accutane treatment.. i will say that it has def been worth it though.. (but i blew so much money on OTC product
  7. all antibiotics have the potential of causing yeast infection in most all women. I never used to have a problem with antibiotics until a little over 2 yrs ago.. i had a really bad kidney infection and they doubled me up on different kinds of antibiotics .. every since then i've been prone to YI every time i need to take an antibiotic for something.. (that is why i got put on accutane.. the topicals didn't work and i couldn't stay on the antibiotics long enough to see if they would work.. so
  8. too much vitamin A can cause serious damage to your liver.. I wouldn't add any vitamin A besides what is in the foods you eat.. but i def would not add a protein shake with 50% vit A..bad idea.
  9. i stopped taking the Accutane for a couple of days because I felt like I couldn't deal with it anymore.. (it was the beginning of my 6th month.. I'm half way through the 6th month now).. and i experienced really bad headaches for the coupld of days i stopped taking it.. then when i decided to stick it out and finish the last month.. my headaches went away.. not sure if it was related but it sure seems that way..
  10. a supplement called L-Tyrosine helps depression. And can combat mood swings. it is very cheap and you can get it at GNC and places like it..
  11. it depends on the kind of bc you are on. I believe herbal bc are less effective while using accutane.. but you should def check with your doc.. because i know for a fact that some bc is less effective while using accutane..
  12. i tried spiro and the only thing it did was make me really tired...
  13. i think you should just skip all of the speed bumps in the way and get on Accutane ASAP!!! you'll me much happier! my only side affect is dry lips.. and i've almost finished the 5th month of treatment, and i've been virtually clear since the beginning of june.. maybe 2-3 tiny pimples since then..
  14. There are different types of aveeno moisturiser.. some just for the face and some just for the body. I would go for the kind that is for the face with the spf 15 in it. since our skin is so sensitive while on this medicine.. My face really isn't too try anymore.. but the skin on my nose is terrbible and when it peels off it leaves big red marks.. and my lips have been terribly dry the past week.. i sure hope this is the last month i'm on this stuff.. (at the end of the month it will be 5 months
  15. How long was you accutane treatment?? I wish I only had 5 days left.. I am so ready to be off of this stuff. At the end of August I will have completed 5 months.. We'll see what my derm says.. I see him next Wednesday..
×